# SDR SIMA201023104

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 18,336 hours, 13,349 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4669 WHILE ON THE GROUND THE CREW REPORTED A BURNING ODOR IN THE COCKPIT AND THE FLIGHT ATTENDANT NOTICED A "SULFUR SMELL" IN THE MIDDLE OF THE CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION.  RAN APU AND PACKS FOR SEVERAL HOURS.  FOUND ODOR COMING FROM SIDEWALL BALLAST.  REMOVED AND REPLACED THE BALLAST IAW AMM 33-31-09.  THE AIRCRAFT WAS RETURNED TO SERVICE.
